# SDR COMA9610171

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Overheat Switch
- Part number: M1160140242
- Condition: Defective
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

RT BLEED AIR DUCT OVERHEAT WARNING CAME ON DURING FLIGHT.  REPLACED DEFECTIVE DUCT OVERHEAT SWITCH.
